# SDR SWIA202054453

- Difficulty date: October 31, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AT FS 280 FWD OF PAX DOOR HAS CORROSION IN SEVERAL SPOTS,  MARKED.  C-CHECK RO 12/04/2020.  INSTALLED NEW LT FLOOR SILL, P/N SH670-32171-7 AT FS 280-310, IAW CRJ 700 SRM.
